# SDR CALA9700346

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK BETWEEN BOLTS OF BULKHEAD WEB BELOW THE APU LOAD CONTROL VALVE, BS 870.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW ECRA 5310-01544.
